MathSciNet Relay Station
MathSciNet bibliographic data
MR1650101 (99i:42047) 42C15 (42B05)
Jiang, Qingtang Multivariate matrix refinable functions with arbitrary matrix dilation. Trans. Amer. Math. Soc. 351 (1999), no. 6, 2407–2438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement